Facebook Pixel
EmpowHER Guest

Is is okay to bleed after taking the next choice ?

By Anonymous April 22, 2012 - 1:14pm
Rate This

I had my period on april 8th of this month already; On april 16 i had sex with my boyfriend and wasn't sure if there was pre cum when we wasn't using a condom i took The Next Choice on the 17th and today april 22nd i started bleeding again feels like i have my period AGAIn is that possible or is it causing me to bleed from the pill i took 6 days ago ? please help .

Thanks- ani *

Add a Comment1 Comments

Hi Anonymous,

It is possible that you are experiencing a side effect from next choice. You should expect to have your period as normal next month, if it is more than a week late, please take a pregnancy test. For other side effects, please visit: http://mynextchoice.com/Consumer/whatisEC.asp

Good luck,


April 22, 2012 - 5:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.